# SDR SWAA2021082632308

- Difficulty date: November 24, 2020
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 53,187 hours, 31,428 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER FIXED TRAILING EDGE PANEL (ABOVE #1 ENGINE PYLON SAIL FAIRING) CENTER TRAILING EDGE SUPPORT BRACKET CRACKED AT THE FORWARD FASTENERS. / REMOVED AND REPLACED BRACKET IAW SRM 51-40-02.
